MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; TRANSFER CHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD DRIVE; TRANSFER CHAIR
Model Number EXP19LTBL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transport chair by an end user, who reported that the "frame broke," causing her to fall and sustain "cuts on both arms and one shin," which did not require stitches but did require "a lot" of wound care.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
TRANSFER CHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO., LTD
no.36 danyan road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key15495513
Report Number2438477-2022-00085
Device Sequence Number12072956
Product Code IOR
UDI-Device Identifier00822383259093
UDI-Public822383259093
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2022
Report Date (Section F) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEXP19LTBL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer09/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA09/07/2022